# SDR DXTA2023091895530

- Difficulty date: September 16, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N674QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0207
- Aircraft time: 4,338 hours, 2,875 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBER CAS: WHILE CLIMBING THROUGH FL200 WE RECEIVED A FLAPS FAIL CASS MESSAGE. WE DID THE QRH CHECKLIST AND THE MESSAGE FLAPS FAIL DID NOT EXTINGUISH. LANDED WITHOUT INCIDENT ACCORDING TO THE REST OF THE QRH CHECKLIST.  OPS FLAPS WITH NO DEFECTS NOTED. REMOVED AFT BAGGAGE CEILING AND NOTED NO BITS ILLUMINATED ON FLAP CONTROL BOX. ENTERED CDMS & CHECKED FOR FAULTS, & FAULTS 498, 502 ARE SHOWN & AT CAS MESSAGES/MENU THERE IS A ASYMMETRY & UNCOMMAND MOTION IS SHOWN IN RED CHECKED THE LT & RT FLAP POSITION SENSOR (RESOLVERS) AT ALL 4 FLAPS POSITION DETENTS & NOTED BOTH RESOLVERS NOT MATCHED. AT FLAPS 15 ELECTRICAL RIG POSITION BOTH RESOLVERS ARE OUT OF RIG LIMITS.  IT WAS FOUND AT MULTIPLE OCCASIONS IN ARES WHERE THE FLAPS WERE FAILING AND AGREES THAT THE FLAP POSITION SENSORS ARE IN A ASYMMETRY CONDITION & NEED ELECTRICALLY RIGGED. DROVE THE FLAPS TO 2 (FLAPS 15) AND CONNECTED FLAPS BREAKOUT BOX. COMPLETED STEPS A THRU C FOR FLAP CONTROL SYSTEM ELECTRICAL RIGGING,  15-DEGREE FLAP POSITION ELECTRICAL RIGGING NEEDS CONTINUED WITH DATA BUS READER.  COMPLETED MECHANICAL & ELECTRICAL RIG OF FLAPS IAW MM 27-50-00. RESOLVERS ARE WITHIN LIMITS & TRAVEL CHECKS GOOD.  VERIFIED FLAP MECHANICAL AND ELECTRICAL RIG. VERIFIED FLAP TRAVELS. OKAY TO RE-INSTALL AFT BAGGAGE OVERHEAD PANEL. INSTALLED AFT BAGGAGE OVERHEAD PANEL. ORIG SUBMISSION DATE; 9/18/2023
